# SDR 95ZZZX3998

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N803AN
- Make and model: Cessna T207A
- Aircraft serial: 20700570
- Engine: Cont TSIO520M
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Filter
- Part number: CH48109
- Condition: Gasket Displaced
- Location: Eng Oil System
- Part time: 50 hours
- Component: Champion
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OIL FILTER INTERNAL GASKET WAS OUT OF PLACE AND COVERING INLET PASSAGE OF FILLER BODY.  APPEARS TO BE MANUFACTURE DEFECT.  SUBMITTER ADVISES A CLOSER INSPECTION OF OIL FILTER PRIOR TO INSTALLATION TO INSURE GASKET IS NOT BLOCKING INLET HOLE.
